# SDR AALA202510297189

- Difficulty date: October 28, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N831NN
- Make and model: Boeing 737823
- Aircraft serial: 33211
- Aircraft time: 45,395 hours, 19,491 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Condition: Faulted
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ANTI-SKID INOPERATIVE ON TOUCHDOWN AUTO-BRAKE DISARMED AND ANTI-SKIP INOPERATIVE LIGHT ILLUMINATED. ACCOMPLISHED BITE OF AACU FOUND FAULT FOR XDCR3. OPEN.
